MathSciNet Relay Station
MathSciNet bibliographic data
MR1443164 (98c:54014) 54D05 (54A10 54C10 54C25 54H11)
Shakhmatov, D. B.; Tkačenko, M. G.; Tkachuk, V. V.; Watson, S.; Wilson, R. G. Neither first countable nor Čech-complete spaces are maximal Tychonoff connected. Proc. Amer. Math. Soc. 126 (1998), no. 1, 279–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement